I've been on the Implanon birth control for about 2 years now & every so often I really feel like I'm pregnant. I have been having pink spotting & brown spotting off and on for about a month now along with increased appetite, mood swings(which are normal with Implanon), cramps (which I just started getting for the first time about a month ago). Could I be pregnant or is it just my birth control messing with my mind/body making me think I am?
No responses have yet been posted. Add your response to this question.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 30 Nov 2014 • 2 answers
Posted 17 Mar 2015 • 1 answer
Posted 24 Apr 2016 • 0 answers